# SDR JJBA20210510010

- Difficulty date: May 5, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N14203
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500964
- Aircraft time: 34,875 hours, 22,016 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Frame 72
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK RADIATING FROM RIVET IN BAGGAGE COMPARTMENT AFT RH APROX FROM 3 STR 11R. REMOVED AND REPLACED SHEAR CLIP IN BAGGAGE COMPARTMENT AFT RH APROX FR 72, STR 11R.
